# SDR CALA0100637

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN "DAMAGED" AT STA 807, S28L TO S26R. THE DAMAGE WAS REMOVED AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-00-01.
